International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 1, Pages 115-119

Nonlinear integral inequality in two independent variables

P. T. Vaz and S. G. Deo

Department of Mathematics, University Goa, Bambolim 403 001, Goa, India

Received 27 May 1986; Revised 28 October 1986

Copyright © 1988 P. T. Vaz and S. G. Deo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this note, the authors obtain a generalization of the integral inequality of Bihari [1] to a nonlinear inequality in two independent variables. With the aid of this inequality a bound for the solution of a nonlinear partial differential equation is established.